# SDR AALA20121031005

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 41,495 hours, 10,398 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR LOWER GATE HAS PITTING CORROSION ON LOWER EXTERNAL LIP AREA.  REPAIRED R4 DOOR LOWER GATE PER EA 757-52-026716 AND G15490 REVISION D.
